# SDR EIAA200900107

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 106,644 hours, 24,623 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B109192122
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ALL GEAR EXTENSIONS, BODY GEAR, LT AND RT, OUTBOARD SECONDARY DOORS STRUCK NR 5 AND NR 10 MWT ASSY WHILE CLOSING CAUSING DENTS AND CRACKS TO CONTACT AREA.  CUT OUT OUTER SHIM AND EDGE FRAME PER SRM 52-80-01.  FLUSH REPAIR THE EDGE FRAME PER SRM 51-40-03 REPAIR OUTER SKIN WITH 7075-T6 .63", 2024-T3 .53" PER SRM 52-40-01.  SEALED REPAIR AND RESTORED THE FINISH PER SRM 51-10-06, AMM 51-21-00.
